Ghent University Academic Bibliography

Advanced

Existence of embeddings for which the Gauss map is an embedding

M COPPENS and Cindy De Volder (2002) Annali di Matematica Pura ed Applicata. 181(4). p.453-462
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
Annali di Matematica Pura ed Applicata
Ann Mat. Pura Appl.
volume
181
issue
4
pages
453-462 pages
ISSN
0373-3114
UGent publication?
yes
classification
A2
id
312006
handle
http://hdl.handle.net/1854/LU-312006
date created
2005-06-09 10:25:00
date last changed
2016-12-19 15:43:59
@article{312006,
  author       = {COPPENS, M and De Volder, Cindy},
  issn         = {0373-3114},
  journal      = {Annali di Matematica Pura ed Applicata},
  number       = {4},
  pages        = {453--462},
  title        = {Existence of embeddings for which the Gauss map is an embedding},
  volume       = {181},
  year         = {2002},
}

Chicago
COPPENS, M, and Cindy De Volder. 2002. “Existence of Embeddings for Which the Gauss Map Is an Embedding.” Annali Di Matematica Pura Ed Applicata 181 (4): 453–462.
APA
COPPENS, M, & De Volder, C. (2002). Existence of embeddings for which the Gauss map is an embedding. Annali di Matematica Pura ed Applicata, 181(4), 453–462.
Vancouver
1.
COPPENS M, De Volder C. Existence of embeddings for which the Gauss map is an embedding. Annali di Matematica Pura ed Applicata. 2002;181(4):453–62.
MLA
COPPENS, M, and Cindy De Volder. “Existence of Embeddings for Which the Gauss Map Is an Embedding.” Annali di Matematica Pura ed Applicata 181.4 (2002): 453–462. Print.